# SDR COMA9630020

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320CA
- Make and model: Saab SF340A
- Aircraft serial: 340A064
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Tube
- Part number: 7229152675
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAKING FROM RT WHEEL WELL.  REPLACED LEAKING BRAKE LINE WHICH WAS CHAFED THROUGH BY WOW HARNESS WIRING.
